TITLE

On π-closed sets and π-normal property in topological spaces

AUTHOR(S)
Saad Thabit, Sadeq Ali; Kamarulhaili, Hailiza
PUB. DATE
September 2013
SOURCE
AIP Conference Proceedings;Sep2013, Vol. 1557 Issue 1, p370
SOURCE TYPE
Conference Proceeding
DOC. TYPE
Article
ABSTRACT
In this paper, we present some results on π-normal and nearly paracompact spaces. Some relationships between π-normality and near paracompactness are given. We give some conditions on two spaces X and Y so that the product space X × Y will be π-normal. We show that if the product space X × I is π-normal, then the subspace X × {0} is also π-normal. We also look into π-closed and π-open sets in subspaces as well as in finite product spaces. Some various properties of π-closed and π-open sets are proved and some examples/counterexamples are given.
ACCESSION #
90481001

 

Related Articles

  • Order Environments of Topological Spaces. Liang, J. H.; Keimel, K. // Acta Mathematica Sinica;Sep2004, Vol. 20 Issue 5, p943 

    In this paper it is proved that a space may be realized as the set of the maximal elements in a continuous poset if and only if it is Tychonoff.

  • Structure of covering-based rough sets. Shiping Wang; Peiyong Zhu; William Zhu // International Journal of Mathematical & Computer Sciences;2010, Vol. 6 Issue 3, p147 

    Rough set theory is a very effective tool to deal with granularity and vagueness in information systems. Covering-based rough set theory is an extension of classical rough set theory. In this paper, firstly we present the characteristics of the reducible element and the minimal description...

  • Homotopy types of group lattices. Kramarev, I.; Lokutsievskiy, L. // Journal of Mathematical Sciences;Dec2009, Vol. 163 Issue 6, p694 

    In this article, we study group lattices using the ideas of K. S. Brown and D. Quillen of associating a certain topological space to a partially ordered set. We determine the exact homotopy type for the subgroup lattice of PSL(2 , 7), find a connection between different group lattices, and...

  • γ-Semi-Open Sets and γ-Semi-Functions. Ibrahim, Hariwan Z. // Journal of Advanced Studies in Topology;2013, Vol. 4 Issue 1, p55 

    In this paper, a new kind of set called a γ-semi-open set is introduced and investigated using the γ-operator due to Ogata. Such sets are used for studying new types of mappings, viz. γ-semi-continuous, (γ, β)-semi-irresolute and weakly γ-semi-continuous.

  • On (γ, δ)-Bitopological semi-closed set via topological ideal. Tripathy, Binod Chandra; Acharjee, Santanu // Proyecciones - Journal of Mathematics;Sep2014, Vol. 33 Issue 3, p245 

    In this paper we introduce a new class of generalized closed sets in bitopological space using local function, two extension operators and semi-open sets. We have also investigated some properties in subspace bitopology defining kernel and image.

  • Homeomorphism between the underlying function space and the subspace of the function space. Muturi, Njuguna E. // Journal of Advanced Studies in Topology;2014, Vol. 5 Issue 1, p57 

    The set of continuous functions from topological space Y to topological space Z endowed with topology T forms the function space CT (Y;Z). For A ⊂Y , the set C(A;Z) of continuous functions from the space A to the space Z forms the underlying function space Cζ(A;Z) with the induced...

  • Further remarks on enlargements of generalized topologies. Kim, Young; Min, Won // Acta Mathematica Hungarica;Apr2012, Vol. 135 Issue 1/2, p184 

    The concepts of κ-open set and enlargement κ of a generalized topology μ were introduced by Császár [5]. In this paper, we introduce the concept of weak κ-open sets induced by an enlargement κ of a generalized topology μ, and study some basic properties. We also introduce...

  • Some fixed point theorems of set-valued increasing operators. Jin-Ming Wang; Xiong-Jun Zheng; Hui-Sheng Ding // Journal of Concrete & Applicable Mathematics;Jan-Apr2014, Vol. 12 Issue 1/2, p291 

    In this paper, we study two kinds of set-valued increasing operators in partially ordered Banach spaces and partially ordered topological spaces respectively. We obtain three fixed point theorems, which generalize and improve some earlier results.

  • ON THE CONVERGENCE AND ADHERENCE OF GRILLS. Renukadevi, V. // Journal of Advanced Mathematical Studies;Feb2011, Vol. 4 Issue 1, p101 

    We define the convergence and adherence of grill in topological space with respect to the family of all a-open sets, semiopen sets, preopen sets, b-open sets and β-open sets, characterize such sets and discuss their properties.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics